Spatial adaptability of transportation dominance and rural revitalization from a perspective of scenic byways

ZHENG Qunming, CHEN Yihao, YU Lina, WANG Xiaoqian

PDF(2967 KB)
Welcome to visit Journal of Shaanxi Normal University(Natural Science Edition)!
Journal of Shaanxi Normal University(Natural Science Edition) ›› 2024, Vol. 52 ›› Issue (4) : 15-26. DOI: 10.15983/j.cnki.jsnu.2024102

Spatial adaptability of transportation dominance and rural revitalization from a perspective of scenic byways

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2024, 52(4): 15-26 https://doi.org/10.15983/j.cnki.jsnu.2024102

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(2967 KB)

Accesses

Citation

Detail

Sections
Recommended

/